RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 89, Number 2, Pages 222–227 (Mi tmf5889)  

This article is cited in 1 scientific paper (total in 1 paper)

Perturbation theory for relativistic three-dimensional two-particle quasipotential equations

A. A. Atanasov, E. S. Pisanova


Abstract: Perturbation theory is used to solve a relativistic three-dimensional two-particle quasipotential equation in the configuration representation under the assumption that the particles are heavy and the differential-difference operators in the Hamiltonian can be expanded in powers of the parameter $1/m$.

Full text: PDF file (636 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 89:2, 1169–1173

Bibliographic databases:

Received: 20.02.1991

Citation: A. A. Atanasov, E. S. Pisanova, “Perturbation theory for relativistic three-dimensional two-particle quasipotential equations”, TMF, 89:2 (1991), 222–227; Theoret. and Math. Phys., 89:2 (1991), 1169–1173

Citation in format AMSBIB
\Bibitem{AtaPis91}
\by A.~A.~Atanasov, E.~S.~Pisanova
\paper Perturbation theory for relativistic three-dimensional two-particle quasipotential equations
\jour TMF
\yr 1991
\vol 89
\issue 2
\pages 222--227
\mathnet{http://mi.mathnet.ru/tmf5889}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 89
\issue 2
\pages 1169--1173
\crossref{https://doi.org/10.1007/BF01015909}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HV82200006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5889
  • http://mi.mathnet.ru/eng/tmf/v89/i2/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Atanasov, A. T. Marinov, “$\hbar$-Expansion for Bound States Described by the Relativistic Three-Dimensional Two-Particle Quasi-Potential Equation”, Theoret. and Math. Phys., 129:1 (2001), 1400–1407  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:168
    Full text:61
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019